Suscripción a Biblioteca: Guest
Portal Digitalde Biblioteca Digital eLibros Revistas Referencias y Libros de Ponencias Colecciones
Journal of Automation and Information Sciences
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN Imprimir: 1064-2315
ISSN En Línea: 2163-9337

Volumes:
Volumen 52, 2020 Volumen 51, 2019 Volumen 50, 2018 Volumen 49, 2017 Volumen 48, 2016 Volumen 47, 2015 Volumen 46, 2014 Volumen 45, 2013 Volumen 44, 2012 Volumen 43, 2011 Volumen 42, 2010 Volumen 41, 2009 Volumen 40, 2008 Volumen 39, 2007 Volumen 38, 2006 Volumen 37, 2005 Volumen 36, 2004 Volumen 35, 2003 Volumen 34, 2002 Volumen 33, 2001 Volumen 32, 2000 Volumen 31, 1999 Volumen 30, 1998 Volumen 29, 1997 Volumen 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v45.i3.20
pages 4-22

Modeling in the Class of Systems of Regression Equations by the Group Method of Data Handling

Alexander P. Sarychev
Institute of Technical Mechanics of National Academy of Sciences of Ukraine and National Space Agency of Ukraine, Dnepropetrovsk, Ukraine

SINOPSIS

We proposed and investigate system criterion of regularity with partition of observation samplings into training and testing subsamplings for modeling in the class of systems of regression equations. Existence of optimal set of regressors is proved. We derive the condition of reduction of the optimal set of regression equations, which depends on parameters of the system of regression equations and sampling size.


Articles with similar content:

Control of Stationary Parametrically Nonlinear Objects
Journal of Automation and Information Sciences, Vol.37, 2005, issue 11
Vsevolod M. Kuntsevich
Estimation of State and Parameters of Dynamic System with the Use of Ellipsoids at the Lack of a Priori Information on Estimated Quantities
Journal of Automation and Information Sciences, Vol.46, 2014, issue 4
Nikolay N. Salnikov
POLYNOMIAL CHAOS FOR LINEAR DIFFERENTIAL ALGEBRAIC EQUATIONS WITH RANDOM PARAMETERS
International Journal for Uncertainty Quantification, Vol.1, 2011, issue 3
Roland Pulch
Control Problems of a Manipulator
Journal of Automation and Information Sciences, Vol.30, 1998, issue 4-5
Vladimir B. Larin
Guaranteed Estimation of the Phase State and Parameters of Linear Dynamic Systems
Journal of Automation and Information Sciences, Vol.37, 2005, issue 9
Vsevolod M. Kuntsevich